Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 1 registres trobats
Documents de recerca, 1 registres trobats
Articles 1 registres trobats  
1.
26 p, 251.5 KB Uniqueness theorems for Cauchy integrals / Melnikov, Mark (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Poltoratski, Alexei (Texas A&M University. Department of Mathematics) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
If µ is a finite complex measure in the complex plane C we denote by Cµ its Cauchy integral defined in the sense of principal value. The measure µ is called reflectionless if it is continuous (has no atoms) and Cµ = 0 at µ-almost every point. [...]
2008 - 10.5565/PUBLMAT_52208_03
Publicacions Matemàtiques, V. 52 n. 2 (2008) p. 289-314  

Documents de recerca 1 registres trobats  
1.
23 p, 259.3 KB Bernstein's problem on weighted polynomial approximation / Poltoratski, Alexei ; Centre de Recerca Matemàtica
We formulate a necessary and sufficient condition for polynomials to be dense in a space of continuous functions on the real line, with respect to Bernstein's weighted uniform norm. Equivalently, for a positive finite measure [lletra "mu" minúscula de l'alfabet grec] on the real line we give a criterion for density of polynomials in Lp[lletra "mu" minúscula de l'alfabet grec entre parèntesis].
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1061)  

Vegeu també: autors amb noms similars
1 Poltoratski, A.
Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.